Homogenization of Bell inequalities

Yu-Chun Wu , Marek Żukowski

Abstract

n/a
Author Yu-Chun Wu
Yu-Chun Wu,,
-
, Marek Żukowski (FMPI / ITPA)
Marek Żukowski,,
- Institute of Theoretical Physics and Astrophysics
Journal seriesPhysical Review A, ISSN 1050-2947, (A 40 pkt)
Issue year2012
Vol85
No2
Pagesart. no. 022119, s. 1-6
ASJC Classification3107 Atomic and Molecular Physics, and Optics
DOIDOI:10.1103/PhysRevA.85.022119
URL http://journals.aps.org/pra/pdf/10.1103/PhysRevA.85.022119
Languageen angielski
Score (nominal)40
Publication indicators Scopus SNIP (Source Normalised Impact per Paper): 2012 = 1.231; WoS Impact Factor: 2012 = 3.042 (2) - 2012=2.766 (5)
Citation count*
Cite
Share Share

Get link to the record


* presented citation count is obtained through Internet information analysis and it is close to the number calculated by the Publish or Perish system.
Back
Confirmation
Are you sure?